# SDR BAGA2024091700003

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N102BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000055
- Aircraft time: 47,115 hours, 20,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING PANEL EMERGENCY LIGHTING WILL NOT TURN OFF. REMOVED AND REPLACED ELPU, EMERGENCY LIGHT POWER UNIT, OPS CHECK GOOD.
